# SDR YENA2025030500235

- Difficulty date: March 4, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N2151J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11336
- Aircraft time: 6,386 hours, 1,164 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#848, LAS-JFK. (ETOPS) 'CKPT TRIM VALVE ( COCKPIT/CABIN TRIM AIR VALVES ); REF TSM 21-63-00-810-852-A PERFORMED OPS TEST OF COCKPIT TEMPERATURE CONTROL AND CABIN TEMPERATURE CONTROL IAW AMM 21-63-00. OPS TEST OK. NO FURTHER TROUBLESHOOTING NECESSARY. A/C OK FOR SVC. MX-4 UPDATED PLACARD REMOVED.
